Abschätzungen der Wurzeln algebraischer Gleichungen

W. Specht

Mathematische Zeitschrift (1950)

  • Volume: 52, page 310-321
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, W.. "Abschätzungen der Wurzeln algebraischer Gleichungen." Mathematische Zeitschrift 52 (1950): 310-321. <http://eudml.org/doc/169121>.

author = {Specht, W.},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials},
pages = {310-321},
title = {Abschätzungen der Wurzeln algebraischer Gleichungen},
url = {http://eudml.org/doc/169121},
volume = {52},
year = {1950},

AU - Specht, W.
TI - Abschätzungen der Wurzeln algebraischer Gleichungen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 310
EP - 321
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/169121
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.